# SDR UALA2013010700083

- Difficulty date: January 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 91,433 hours, 14,527 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 187
- Condition: Faulty
- Location: Trim Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS, UNABLE TO OPEN VALVE EVEN IN MANUAL.  PULLED CIRCUIT BREAKERS H2 & H5.  REPLACED THE AUXILARY FORWARD TRIM AIR MODULATING VALVE (V152) IAW AMM.  ACCOMPLISHED OPS TEST IAW AMM, ALL CHECKED GOOD.
